Is There a Link Between Tylenol and Autism? May 12, 2014 23:24:14 GMT -5
Post by Graveyardbride on May 12, 2014 23:24:14 GMT -5
Excessive Use of Tylenol Causes Autism Says Doctor
There has been much speculation about vaccinations causing autism. Cuba vaccinates a larger percentage of its children with about the same amount of vaccinations as the United States. Yet, the rate of autism is much less. However, in the US, acetaminophen is routinely given to children to ward off fever, but in Cuba, acetaminophen isn't used. Could there be a link here? Does Tylenol cause autism?
Dr. William Shaw of Great Plains Laboratories has studied the relationship and given his report. Ventography reports the findings in laymen's terms with a controversial post. Read the results below:
Is there a link between the use of Tylenol and Autism? “It appears that the marked increase in the rate of autism throughout much of the world may be largely mediated by the marked increase in the use of acetaminophen in genetically and/or metabolically susceptible children and perhaps the use of acetaminophen by pregnant women.”
Because many children with autism have defective sulfation, they cannot properly detoxify acetaminophen. Therefore, it becomes toxic. This then leads to intestinal Clostridia bacteria overgrowth. Then the Clostridia bacteria cause overproduction of brain dopamine and reduced concentrations of brain norepinephrine. Too much dopamine leads to obsessive, compulsive, and stereotypical behaviors. Too little norepinephrine leads to reduced exploratory behavior and learning in new environments. Because sulfation is often defective for people with autism, the body cannot use proper pathways to get rid of acetaminophen. Therefore, the body sends a larger than normal amount of acetaminophen to be detoxified by a pathway called cytochrome p450 2E1.
The problem with this pathway is that it leads to excessive production of N-acetyl-p-benzoquinone imine (NAPQI), a very toxic metabolite. NAPQI is dangerous because it depletes glutathione which then reduces the body’s ability to detoxify a host of toxic chemicals in the environment. In addition, the increase of NAPQI creates oxidative stress which leads to protein, lipid, and nucleic acid damage from free radicals. It also causes an increased rate of damage to mitochondrial and nuclear DNA. NAPQI production has been found to be increased in humans at recommended dosages of acetaminophen and would be expected to be even higher in people with diminished sulfation capacity (as is often seen in autism).
BOTTOM LINE: Question your acetaminophen use.
Source: Autism Awareness, May 13, 2014.
See also: “Vaccinations Killed 14-Month-Old Child”: whatliesbeyond.boards.net/thread/4112/vaccinations-14-month-old-child
“Italian Court Rules MMR Vaccine Causes Autism”: whatliesbeyond.boards.net/thread/103/italian-court-vaccine-causes-autism